# SDR AALA202409125440

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 19,374 hours, 8,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 21C EMERGENCY LIGHT IS OUT ON THE FLOOR. REINSTALLED EMERGENCY LIGHT AT SEAT 21C. PER CMM 25-23-67.
